# SDR SWIA202163507

- Difficulty date: November 5, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FLANGE BENT AND SUSPICIOUS CRACK AT FRAME FS1031 BETWEEN STGR19L AND STGR20L      (C-CHECK RO 1/7/2022)    REPAIRED FRAME FLANGE BENT AND CRACK AT FRAME FS1031 BETWEEN STGR19L AND STGR20L AND COMPLIED WITH STEP17 OF REO 670-53-61-1993 REV-A, DATED 2021-12-28.. COMPLIED WITH 51-900-1002-SKY, SEE CONTINUATION FOR DETAILS
